Again me, endo prescribe T3

As I previously wrote here my endo referred me to a psychiatrist who told me I'm little depressed and very anxious maybe due to my levo overmedication(now I take 125mcg/day). I started taking 25mg Zoloft from 2 weeks but I have some weird symptoms like, my insomnia was worsened, internal tremor, increased anxiety, tinnitus, out of space view, dizzy, my mood is flat, etc.. About 6 weeks ago I reduced my levo at 125mcg from 150mcg , and still can't sleep without sleep pills. I never had this problem, I slept very well before (although I had many hypo symptoms ).

On 125mcg levo my ft4 is 22,14(12-22,7) and ft3 4 (3,6-6,8) , TSH 0,18.

Yesterday I consulted another doctor(university teacher in endocrinology) who told me to go off from sertraline and to drop my levo to 100mcg and add 12,5 T3 and to see him in two months. I have in house some T3(thylexan and thybon) but I want to buy T3 UniPharma(Greek).

So, for starters I took today only 6,25 T3 and 100levo and no zoloft. I want to keep this for feew days and then up to 12,5 T3. I'm not sure I do properly.

Strange but when I took the T3 I did not notice anything(just a little warm), no breathless,palpitations and chest pain no wellbeing(I think due to zoloft).

I do not know what to do, keep the sertraline while adding T3 or no?

thank you for any advices.

8 Replies

oldestnewest
  • Adin,

    I'd stick with 6.25mcg T3 for a few more days and then increase to 12.5mcg.

    Perhaps you could reduce your Sertraline dose and wean off it over a few weeks.

    _______________________________________________________________________________

    I am not a medical professional and this information is not intended to be a substitute for medical guidance from your own doctor. Please check with your personal physician before applying any of these suggestions.

  • Thank you Clutter, I'm on Sertraline only for a couple a weeks and I got to see only the negative side off the road (I described above).If I suddenly stop the setraline It would be a problem? I thought to replace with 5HTP but i'm not sure that is a good thing. I don't know how long sertrlaline remains in the body.

    Tell me please what do you think about my new prescription(12,5 T3 +100levo) It's ok or should I drop the levo just with 12,5mcg from 125mcg?

  • Adin,

    There shouldn't be a problem stopping Sertraline after taking it 2 weeks. It will probably be out of your system in 2-3 weeks. 5HTP seems to suit a few members but don't take it until you've stopped taking Sertraline.

    The new prescription 100mcg Levothyroxine + 12.5mcg T3 looks fine.

    _________________________________________________________

    I am not a medical professional and this information is not intended to be a substitute for medical guidance from your own doctor. Please check with your personal physician before applying any of these suggestions.

  • Thank you very much Clutter. I do not know of what reasons my new endo told me should I stop the sertraline if I go on the T3 route, that's why I asked you.

  • Adin,

    Well it didn't seem as though the Sertraline was helping although 2 weeks isn't really long enough to tell.

    T3 can have a beneficial effect on depression and anxiety so maybe your endo thinks T3 is a better option than Sertraline.

  • I hope so T3 is the right way for me because the levo it caused a lot of problems, the main problems are lack of sleep and anxiety.

  • Sorry Clutter to bother you again, I was wondering if it is possible that Sertraline cause insomnia(side effects). My insomnia was worsened since I taking Sertraline, It's not me(deprived of the power of sensation)

    I do not know if I sleep or not, I have no dreams and deep sleep.My perceptions can be of having been awake, but other clues indicate that I must have been asleep at least part of the time, but can't tell for how long

  • Adin,

    Apparently Sertraline can cause insomnia

    google.co.uk/search?q=Sertr...

You may also like...